Ghodousian, Amin, Ahmadi, A., Dehghani, A.. (1396). Solving a non-convex non-linear optimization problem constrained by fuzzy relational equations and Sugeno-Weber family of t-norms. , 49(2), 63-101.
Amin Ghodousian; A. Ahmadi; A. Dehghani. "Solving a non-convex non-linear optimization problem constrained by fuzzy relational equations and Sugeno-Weber family of t-norms". , 49, 2, 1396, 63-101.
Ghodousian, Amin, Ahmadi, A., Dehghani, A.. (1396). 'Solving a non-convex non-linear optimization problem constrained by fuzzy relational equations and Sugeno-Weber family of t-norms', , 49(2), pp. 63-101.
Ghodousian, Amin, Ahmadi, A., Dehghani, A.. Solving a non-convex non-linear optimization problem constrained by fuzzy relational equations and Sugeno-Weber family of t-norms. , 1396; 49(2): 63-101.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.